A 28-year-old male asked:
Disclaimer

weakness in legs especially right above knees after bowel movement.what it could be?

2 doctor answers
Dr. Aruna Adaikkalam
37 years experience Internal Medicine
Muscle weakness?: If you have this after sitting in the toilet sheet for some time and feel weak above the knees , few things need may casue it. Check your potassium level as there are some familial consitions with low and high potassium , which are associated with muscle weakness. Similarly get checked for low thyroid function/excess steroid etc. Some muscle related disorders by metabolic imbalances can happen.
Answered on Jun 19, 2018
2
2 thanks
Dr. Neal Hakimi
11 years experience Internal Medicine
Are you...: spending extended periods of time on the toilet? Or are you resting your forearms on your thighs while sitting on the toilet? Those could be causes for your weakness. Other possible causes include myopathies and tendonitis. If it continues then see your doctor.
Answered on Jan 31, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Need to see doc soon: If these symptoms are new they are very concerning. It is possible they are not related, but if they are related immediate evaluation is necessary.
1
1 thank
A 34-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Requires examination: Highly suggestive of lumbar disc issues; however circulatory and neurological issues must be rules out.
1
1 thank
A 32-year-old male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
After a bowel: movement???? Could you be HYPERFLEXING your knees when you sit and strain??? Sounds to me like you need that knee checked out for MENISCEAL (inner car ... Read More
A member asked:
Dr. Richard Zimon
58 years experience Internal Medicine
The effects: of the ANESTHESIA and PAIN medications are the "culprits! DRINK LOTS OF FLUIDS! and be patient!!!! Hope this helps! Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month